Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Period is late. HPT negative. Taking Vitamin D tablets. Related?

Hi, I am 26 and married. I am taking vitamin d tablets 50,000 I.U ( one per weak ) for four weeks. I usually have a normal menstruated cycle but this time my periods are delayed for almost 5 days. I did the pregnancy test at home twice and it says I am not pregnent. Does vit d intake has anything to do with my delay in periods ? Pls suggest I am really worried.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Usually there may not be any drug interaction between oral pills and vitamin D tablets.
If you had unprotected intercourse around the time of ovulation then there is possibility for pregnancy.
Urine pregnancy test sometimes may not detect early pregnancy.
So you better go for blood test for pregnancy. If the test comes negative you can exclude the possibility.
Take care.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor